MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION RING TRI-AD 900SFC34; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION RING TRI-AD 900SFC34; RING, ANNULOPLASTY
Model Number 900SFC34
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that immediately post implant of this 34mm tricuspid annuloplasty ring, the ring was explanted and replaced with an unknown device.The reason for the replacement was not reported.No additional adverse patient effects were reported. .

Brand Name
RING TRI-AD 900SFC34
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key8428583
Report Number2025587-2019-00958
Device Sequence Number239887
Product Code KRH
UDI-Device Identifier00643169195387
UDI-Public00643169195387
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K093903
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model Number900SFC34
Device Catalogue Number900SFC34
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2019
Initial Report FDA Received Date03/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR